# SDR DLL10971502

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 1618270105
- Condition: Cracked
- Location: Nr 1 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER FITTING ON THE I/B RIB OF THE RT NR 1 FLAP AT ITS 27.4 WAS FOUND COMPLETELY SEVERED APPROX 6 AFT OF THE FORWARD EDGE.  ALSO, THE EXTERNAL WEB WAS FOUND WITH AN APPROX 4 LONG CRACK ON THE SAME RIB.  THESE CRACKS ARE TYPICAL PER THE LAC S/B 093-57-109 AND WILL BE REPAIRED IN ACCORDANCE WITH THAT S/B.
